# SDR SWAA2021070991187

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242BF TOP SURFACE HAS AREAS OF PULLED FIBERS.  EVALUATED PANEL 242BF AND DAMAGED FIBERS 1PLY TO UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR1A REV73. CLEAN AND PREP PANEL FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3ACE&F REV73. VERIFIED MATERIALS. (A51753)(A24484). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201 REV73. VERIFIED STEP 1 AND OK TO BOND BONDED REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3K-M REV73. AAR DIGITAL THERMOMETER 30347 4-29-22 150DEG 3HRS. REPAIRED DAMAGED AREA ON UPPER FACE SHEET OF PANEL 242BF. IAW B737-700 SRM 53-00-50-2R-1 SRM 53-00-50-2R-0.
